# SDR UPS98226697

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 211-219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D INTERCOSTAL BETWEEN STR 219 AND 211 RT SIDE BL 25 APPROX CORRODED.  REPLACED PER SRM 51-10-1 AND SRM 53-10-2.
